MAUDE Adverse Event Report: LIANYUNGANG ANSON SHOECOVER DURA FIT XL ANTI-SKID; COVER, SHOE, OPERATING-ROOM

LIANYUNGANG ANSON SHOECOVER DURA FIT XL ANTI-SKID; COVER, SHOE, OPERATING-ROOM
Model Number 4854
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Concussion (2192)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
The customer reported, "on this morning¿s system huddle, a team member fall with injury was reported with the culprit being shoe covers without non-skid bottoms.Floor had been cleaned and was safe if wearing normal shoes, but was ¿slick as glass¿ according to dr.Ochsenbein with the shoe covers".The team member hit her head from the fall which caused a concussion.She was treated in the emergency room and scanned for further injuries.Event date is unknown.
 
Additional Manufacturer Narrative
The device history record could not be reviewed as no lot information was provided within the complaint.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported issue.The root cause could not be determined for this case.We will continue to monitor and take actions as applicable.

Brand Name
SHOECOVER DURA FIT XL ANTI-SKID
Common Device Name
COVER, SHOE, OPERATING-ROOM
Manufacturer (Section D)
LIANYUNGANG ANSON
no. 9, hongkong rd
jiangsu province
liangyungang city 22200 0
CH  222000
Manufacturer (Section G)
LIANYUNGANG ANSON
no. 9, hongkong rd
jiangsu province
liangyungang city IL 22200 0
CH   222000
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23514725
Report Number1423537-2025-00455
Device Sequence Number9667272
Product Code FXP
UDI-Device Identifier20192253061755
UDI-Public(01)20192253061755
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
Report Date (Section F) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4854
Device Catalogue Number4854
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Distributor Facility Aware Date10/21/2025
Event Location Hospital
Date Report to Manufacturer10/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown